# SDR A6WA200940297

- Difficulty date: May 28, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 13,372 hours, 12,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY (2) FLOOR SUPPORT ANGLES AT FS 280.00, LBL 9.0, WL 72.00 ARE CRACKED.  QTY (2) FLOOR SUPPORT ANGLES AT FS 280.00, LBL 9.0, WL 72.00 REPLACED IAW SRM 51-42-21.  (K)
